# SDR DHL2006804526

- Difficulty date: February 1, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Condition: Cracked
- Location: Rudder
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E FORMER CRACKED 0.500" STA ZV 295.000 CANT.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER IAW SRM 55-2-0 PG 7-8.  HEAT TREATED IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 55-2-0 PG 7-8, SRM 51-1-21.  REFER TO NR 044630 FOR BALANCING.
